# SDR RRXA001997

- Difficulty date: April 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GIL LINER RIVET HOLE DRILLED IN RADIUS OF FRAME IN MAIN CABIN AT STA 1480, 8 INCHES UP FROM CUSP LINE L21R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED REPAIR IAW EO NR 00-055 WITH APPROVED 8110-3 DATED 4-4-00.
